Alert archive / Oklahoma / Areal Flood Advisories in 2012

Areal Flood Advisory 21, NWS Tulsa, OK

May 31, 2012Creek County, Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this areal flood advisory at May 31, 2012, 1:26 AM CDT for Creek County, Rogers County, Tulsa County, Oklahoma. It was in force for 109 min.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 1:26 AM CDT (06:26 UTC)
Expired
May 31, 2012, 3:15 AM CDT
In force
109 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 25 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1816 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WGUS84 KTSA 310626
FLSTSA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE TULSA OK
126 AM CDT THU MAY 31 2012

OKC037-131-143-310815-
/O.NEW.KTSA.FA.Y.0021.120531T0626Z-120531T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-ROGERS OK-TULSA OK-
126 AM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 315 AM CDT

* AT 118 AM CDT...THUNDERSTORMS WERE PRODUCING HEAVY RAINS IN THE 
  TULSA METRO AREA. THE RAPID RAINFALL IS CAUSING PONDING OF WATER ON
  ON SOME STREETS AND IN LOW LYING AREAS IN TULSA AND SURROUNDING
  LOCATIONS.  THE RAIN WILL BEGIN TO DIMINISH SOON WITH RAIN TOTALS
  OF ONE HALF TO ONE INCH LIKELY.   

* LOCATIONS THAT WILL BE AFFECTED INCLUDE...
  BROKEN ARROW...TULSA...OWASSO...CATOOSA...COLLINSVILLE...SAPULPA 
  AND VERDIGRIS.

STREET FLOODING WAS STARTING TO OCCUR IN TULSA AND BIXBY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3616 9565 3616 9576 3591 9576 3591 9582
      3586 9582 3586 9612 3616 9613 3616 9600
      3629 9593 3643 9581 3643 9561

$$

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood advisory went out at May 31, 12:04 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 31, 12:04 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT THU MAY 31 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CONVECTION WILL CONTINUE TO PUSH THROUGH NORTHEAST OKLAHOMA WITH
ADDITIONAL ACTIVITY MOVING ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS AS A COLD FRONT MOVES INTO THE REGION. GUSTY
WINDS IN THE 25-35 KT RANGE HAVE BEEN COMMON WITHIN/BEHIND THE
CONVECTION...THUS WILL TEMPO IN FOR NORTHEAST OKLAHOMA. PRECIP
SHOULD COME TO AN END FROM NORTHWEST EARLY MORNING THURSDAY TO
THURSDAY LATE MORNING SOUTHEAST. BEHIND THE COLD FRONT...NORTHERLY
WINDS WILL BE COMMON. VFR CONDITIONS WILL BE COMMON FOR MOST OF
THE TAF PERIOD...THOUGH PERIODS OF MVFR CONDITIONS WILL BE CAPABLE
WITHIN THE AREAS OF CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 802 PM CDT WED MAY 30 2012/

..UPDATE...

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A COLD
FRONT PUSHING SOUTHWARD ACROSS KANSAS. THIS ACTIVITY IS EXPECTED
TO CONTINUE TO PUSH SOUTH WITH THE FRONT AND LOOKS TO MOVE INTO
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS A LITTLE QUICKER THAN
ORIGINALLY THOUGHT. LOOKS LIKE STORMS CELLS COULD BE CROSSING THE
BORDER INTO OKLAHOMA AFTER O2Z. ESTIMATED WINDS UP TOWARDS 70 MPH
HAVE BEEN SEEN WITH THESE STORMS AS THEY ARE PUSHING THROUGH
KANSAS. DAMAGING WINDS SHOULD CONTINUE TO BE THE MAIN THREAT WITH
THESE STORMS...THOUGH A HAIL THREAT ALSO EXISTS. THE TORNADO
THREAT LOOKS TO BE DECREASING AS THESE STORMS HAVE BEEN FORMING
INTO MORE OF A BOW/MCS OVER THE PAST HOUR. EVENING UPDATE WILL BE
TO ADJUST POPS/WIND GUSTS/SKY GRIDS AS THE MCS AND COLD FRONT MOVE
THROUGH THE REGION.

UPDATE WILL BE OUT SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  77  51  74 / 100  30   0   0
FSM   69  80  53  76 /  40  50  10   0
MLC   69  79  53  76 /  70  40  10  10
BVO   64  75  49  74 / 100  20   0  10
FYV   63  75  48  71 /  60  40  10   0
BYV   64  74  49  70 /  60  50  10   0
MKO   67  77  51  75 /  70  40  10   0
MIO   67  74  51  72 / 100  30  10   0
F10   67  77  52  74 /  80  40  10  10
HHW   70  82  56  79 /  50  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...20
Hazardous weather outlook, May 31, 12:43 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT THU MAY 31 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311745-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1243 AM CDT THU MAY 31 2012

...SEVERE WEATHER MOVING THROUGH THE REGION TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE
ACROSS NORTHEAST OKLAHOMA TONIGHT AS A COLD FRONT PUSHED INTO THE
REGION. DAMAGING WINDS...CAPABLE BOTH AHEAD OF THE STORMS AND
WITHIN THE STORMS HAVE BEEN THE MAIN THREAT...WITH ALSO A HAIL
THREAT INCLUDED. GUSTY WINDS HAVE ALSO BEEN REPORTED BEHIND THE
LEADING EDGE OF STORMS IN THE 25 TO 45 MPH RANGE. THIS COMPLEX
SHOULD CONTINUE TO PUSH ACROSS EASTERN OKLAHOMA AND INTO NORTHWEST
ARKANSAS TONIGHT AND THURSDAY MORNING WITH THE MOVEMENT OF THE
COLD FRONT. PERIOD OF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITHIN
THE THUNDERSTORM COMPLEX WHICH COULD CREATE THE POTENTIAL FOR
FLASH FLOODING CONDITIONS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE
COLD FRONT CONTINUES TO PUSH THROUGH EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE
WITH THE ACTIVITY AHEAD OF THE COLD FRONT. THE COLD FRONT SHOULD
EXIT THE REGION THURSDAY AFTERNOON AND EVENING WITH COOLER AND
DRIER AIR FILTERING INTO THE REGION IN ITS WAKE.

CHANCES FOR SHOWERS AND THUNDERSTORMS LOOK TO RETURN TO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT AND SATURDAY AS A
WEAK WARM FRONT TRIES TO PUSH NORTHWARD INTO THE REGION. THIS
FRONTAL BOUNDARY COULD REMAIN NEAR THE REGION SUNDAY AND MONDAY
WITH THE POTENTIAL TO RETURN SOUTHWARD AS A COLD FRONT TUESDAY.
THIS WILL ALLOW FOR SMALL CHANCES OF SHOWERS AND THUNDERSTORMS TO
CONTINUE THROUGH TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 31, 12:07 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     OCHELATA                36.60N 95.98W
05/30/2012  E60 MPH          WASHINGTON         OK   PUBLIC

            ESTIMATED 60 MPH WIND GUST AND QUARTER SIZE HAIL. RELAYED
            THROUGH MEDIA.

&&

JDS
Special weather statement, May 31, 12:20 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT THU MAY 31 2012

OKZ064>066-310600-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1220 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 1219 AM CDT...STRONG OUTFLOW WINDS FROM THUNDERSTORMS ACROSS
CENTRAL OKLAHOMA WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES
SOUTH OF BRISTOW TO 13 MILES SOUTHWEST OF PADEN...MOVING SOUTHEAST
AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE WINDS
INCLUDE...WILSON...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH.
..CASTLE...PADEN...BOLEY...MASON...OKFUSKEE...WELTY...OKMULGEE...HENR
YETTA...BRYANT...DEWAR...SCHULTER...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...BRISTOW...MILFAY...SLICK...DEPEW AND OKMULGEE
STATE PARK.

OUTFLOW WINDS UP TO 50 MPH WILL BE POSSIBLE.

LAT...LON 3580 9661 3585 9618 3585 9576 3529 9601
      3529 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3540 9653 3539 9654 3540 9663
      3555 9664
TIME...MOT...LOC 0519Z 298DEG 34KT 3579 9640 3539 9675
Local storm report, May 31, 12:47 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 AM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND GST     SPERRY                  36.30N 95.99W
05/31/2012  E61 MPH          TULSA              OK   BROADCAST MEDIA

&&

JDS
Special weather statement, May 31, 12:50 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT THU MAY 31 2012

OKZ057-058-062-063-067>069-310630-
ADAIR OK-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-WAGONER
OK-
1250 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...DELAWARE...EASTERN MAYES...SOUTHERN
     OTTAWA...EASTERN WAGONER AND NORTHWESTERN ADAIR

AT 1249 AM CDT...STRONG OUTFLOW WINDS FROM THUNDERSTORMS ACROSS
NORTHEAST OKLAHOMA WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF AFTON TO 5 MILES WEST OF CHLOETA TO 9 MILES NORTHWEST
OF PEGGS TO 20 MILES WEST OF LOST CITY...MOVING EAST AT 35 MPH.

A LARGE PORTION OF NORTHERN CHEROKEE...SOUTHEASTERN CRAIG...
DELAWARE...EASTERN MAYES...SOUTHERN OTTAWA...EASTERN WAGONER AND
NORTHWESTERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
130 AM CDT.

THUNDERSTORM OUTFLOW WIND GUSTS OF 50 MPH WILL BE POSSIBLE.

LAT...LON 3675 9464 3625 9458 3603 9461 3587 9494
      3602 9561 3613 9516 3638 9502 3677 9505
TIME...MOT...LOC 0549Z 282DEG 30KT 3676 9511 3640 9502
          3613 9521 3603 9546
Special weather statement, May 31, 1:13 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT THU MAY 31 2012

OKZ057-060>062-065>068-070-071-073-074-310715-
CHEROKEE OK-CRAIG OK-HASKELL OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-ROGERS OK-TULSA OK-WAGONER
OK-
113 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE...MUSKOGEE AND SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...MAYES...OKMULGEE...ROGERS...SOUTHEASTERN TULSA
     AND WAGONER

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...MCINTOSH AND NORTHEASTERN PITTSBURG

AT 112 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF TALALA TO 2 MILES WEST OF STONEBLUFF
TO 6 MILES WEST OF WELEETKA...MOVING EAST AT 40 MPH.

A LARGE PORTION OF WESTERN CHEROKEE...SOUTHERN CRAIG...WESTERN
HASKELL...MCINTOSH...MAYES...MUSKOGEE...SOUTHEASTERN OKFUSKEE...
OKMULGEE...NORTHEASTERN PITTSBURG...ROGERS...SOUTHEASTERN TULSA AND
WAGONER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 215 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH.

LAT...LON 3652 9502 3572 9511 3505 9540 3520 9599
      3529 9599 3528 9631 3530 9637 3592 9585
      3660 9571
TIME...MOT...LOC 0612Z 283DEG 36KT 3655 9557 3589 9574
          3531 9621
Special weather statement, May 31, 1:17 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT THU MAY 31 2012

OKZ057-310645-
CRAIG OK-
117 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CRAIG

AT 117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF WELCH...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3699 9501 3699 9504 3698 9503 3697 9504
      3695 9501 3683 9500 3695 9531 3701 9524
      3701 9501 3700 9501
TIME...MOT...LOC 0617Z 218DEG 17KT 3694 9518

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:25 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee65 min
May 30, 10:06 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee24 min
May 30, 10:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington66 min
May 30, 11:06 PM CDTSpecial Weather StatementTSACraig, Nowata39 min
May 30, 11:20 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Washington55 min
May 30, 11:21 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa54 min
May 30, 11:44 PM CDTSpecial Weather StatementTSATulsa46 min
May 30, 11:51 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa24 min
May 31, 12:10 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers65 min
May 31, 12:13 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more62 min
May 31, 12:20 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee40 min
May 31, 12:50 AM CDTSpecial Weather StatementTSACherokee, Delaware40 min
May 31, 1:13 AM CDTSpecial Weather StatementTSAMcIntosh, Mayes, Muskogee, Okmulgee, Rogers, Wagoner62 min
May 31, 1:17 AM CDTSpecial Weather StatementTSACraig28 min
May 31, 1:47 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner43 min
May 31, 2:16 AM CDTSpecial Weather StatementTSAAdair, Cherokee59 min
May 31, 2:17 AM CDTSpecial Weather StatementTSADelaware58 min
May 31, 2:38 AM CDTSpecial Weather StatementTSAAdair67 min

Nearby

Areal Flood Advisories in Oklahoma, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.